Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

TO ED UK - QUESTION

Posted by Jeroen on March 13, 2005, at 9:57:42

In reply to Re: Nicotine ed_uk, posted by Phillipa on March 12, 2005, at 17:10:15

lol nicotine for tardive dyskinesia, when i smoke the eye blinking spasms are getting worse

anyway, iv been a week of Seroquel and i am still withdrawing, mmm i had this psychotic panic attack still week after withdrawing,

remember i only took 75 mg at night nothing in the morning, and it started on day 6 on 75 mg in 3 PM afternoon

even a week off i had same problems, i think ur right it might been taking the dosage not right

i had the same thing with GEODON if i missed one dose i get hardcore anxiety and my heart beating like crazy


mmm ed can you answer this question, what would usually happen when i dont take seroquel twice a day?

could this be the problem because i didnt took it twice a day? and i already in the afternoon suffering from withdrawal symptoms like i have now a week later totally of it?

if thats the case the seroquel might cure me. but im not sure of cure of my eye problem



Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jeroen thread:441667
URL: http://www.dr-bob.org/babble/20050312/msgs/470389.html